# SDR SWAA2024090621995

- Difficulty date: August 2, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 343AT ANGLE AT RT HORIZONTAL STABILIZER 2024-473196<[01] REPLACED ACCESS PANEL 343AT ANGLE AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02.;[02] REPLACED ACCESS PANEL 343AT ANGLE AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02.
